RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2015, Volume 440, Pages 170–186 (Mi znsl6220)  

This article is cited in 1 scientific paper (total in 1 paper)

The module method in certain general extremal decomposition problem

G. V. Kuz'mina

St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia

Abstract: Results of the module method are extended on extremal decomposition problems for which associated quadratic differentials have poles of arbitrary orders.

Key words and phrases: module of curve family, extremal decomposition, quadratic differential.

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 217:1, 114–124

Bibliographic databases:

UDC: 517.54
Received: 09.11.2015

Citation: G. V. Kuz'mina, “The module method in certain general extremal decomposition problem”, Analytical theory of numbers and theory of functions. Part 30, Zap. Nauchn. Sem. POMI, 440, POMI, St. Petersburg, 2015, 170–186; J. Math. Sci. (N. Y.), 217:1 (2016), 114–124

Citation in format AMSBIB
\Bibitem{Kuz15}
\by G.~V.~Kuz'mina
\paper The module method in certain general extremal decomposition problem
\inbook Analytical theory of numbers and theory of functions. Part~30
\serial Zap. Nauchn. Sem. POMI
\yr 2015
\vol 440
\pages 170--186
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6220}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3504466}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2016
\vol 217
\issue 1
\pages 114--124
\crossref{https://doi.org/10.1007/s10958-016-2960-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84978153705}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6220
  • http://mi.mathnet.ru/eng/znsl/v440/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:91
    Full text:20
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019